bleeding and birth control

on Mar 24, 2013 @ 12:01 pm

I've been on the seasonique birth control 3 month pill for almost a year now and have not had any problems before. However right now I have a what seems to be my period even though I'm not due to have it for another 2 months. I've been bleeding a little bit since last saturday and just the past couple of days it's been a lot heavier. I did miss taking a pill a couple weeks ago, and took it the next morning when I remembered, but I've done this once or twice before and never had any problems like this. I know that you're likely to have spotting or bleeding in between with using the pill but the spotting and bleed has been about a week now and I'm just curious if this is normal and it will stop within a few days?

1 Replies

Doctor. on Mar 24, 2013 @ 04:05 pm

I had a similar issue awhile ago, and went to my doctor for some advice. She told me that spotting can happen for longer time periods than what we naturally expect.. But, that was what she told me in MY case. If you are concerned about this, I'd definitely see your doctor.

Leave A Reply

Your Reply:


Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!

Recent Activity

dhudon has started a new forum topic
Vancouver Showcase! Are you going?

Irememberu has posted in the forum topic
Influencer App

dhudon has posted in the forum topic
Tunnocks Snowballs

olgavpavlova added a new review for
Vichy Idéalia Eyes

aandor23 earned the Beauty Guru badge

See All:  Reviews | Forums | Articles